MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN934
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found one other complaint on lot number 10010757.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: date is unknown.
 
Event or Problem Description
According to the available information the wire broke during use.The same product was used from their inventory as a replacement.User suffered no harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we find other complaint on lot number.Checking the quality databases did not reveal any anomaly in relation to the described defect.Note: the dormia is a fragile instrument which must be handled with care.However, our documentation reveals a 100% inspection is performed following our work instruction and inspections are documented: control realized at 100% after the assembling: each step of the process, functionality (open/close) verified, after the packaging, visual controls at 100% during the packaging, an opening and closing test is performed three times and a checking that the basket is fully extended is performed.The dormia is packaged with the basket opened.We did not received the sample, upon receipt complaint will be reopened and updated.According to the picture received, we can see that the basket was not completely opened but without the sample, no investigation can be done and no root cause identified.

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22730636
Report Number9610711-2025-00129
Device Sequence Number8967944
Product Code FFL
UDI-Device Identifier03600040955581
UDI-Public3600040955581
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN934
Device Lot Number10010757_EXN9344002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown